Cookies?
Library Header Image
LSE Research Online LSE Library Services

Computing normal form perfect equilibria for extensive two-person games

von Stengel, Bernhard, van den Elzen, Antoon and Talman, Dolf (2002) Computing normal form perfect equilibria for extensive two-person games. Econometrica, 70 (2). pp. 693-715. ISSN 0012-9682

Full text not available from this repository.

Item Type: Article
Official URL: http://www.blackwellpublishing.com/journal.asp?ref...
Additional Information: © 2002 The Econometric Society
Library of Congress subject classification: H Social Sciences > HB Economic Theory
Sets: Departments > Mathematics
Collections > Economists Online
Rights: http://www.lse.ac.uk/library/usingTheLibrary/academicSupport/OA/depositYourResearch.aspx
Date Deposited: 31 Oct 2008 09:43
URL: http://eprints.lse.ac.uk/18451/

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only